# SDR 98FDEA00706

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENG FIRE LIGHT AND BELL ON, SHUT DOWN ENGINE LIGHT AND BELL OUT.  REPLACED NR 1 LOWER FIRE DETECTION ELEMENT.
